# SDR USAA2012101200006

- Difficulty date: October 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 27,646 hours, 21,471 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2383
- Condition: Low Pressure
- Location: Entry Door
- Part time: 27,647 hours, 21,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IFE MOD - AFT LEFT ENTRY DOOR EMERGENCY CYLINDER ACCUMULATOR PRESSURE IS LOW READS 1625 PSI AT 72 F.  SERVICED AFT LEFT ENTRY DOOR EMERGENCY CYLINDER ACCUMULATOR BOTTLE IAW A319 AMM 52-10-00-614-001.
